Health knowledge made personal
Join this community!
› Share page:

Morning After Pill- Please Help!


Posted by Mro

I had unprotected sex 5 days after the end of my period. I took the MAP within 24 hours afterward. I thought I had my period a week after taking the pill, but it was only for a couple days. There wasnt anything unusual about the period tho, just shorter. Its now been about 3 and a half weeks since i took the pill and I was supposed to have my period last week. I've been really stressed so I think that might affect things, and I've read that the MAP really messes up your schedule. Any help would be appreciated.
 
Answers (3)
Sort by: Newest first | Oldest first
The bleed was the beginning of a new cycle.  The way it prevents pregnancy is dosing your body with a high level of hormone and when the levels drop what is called a "withdrawl bleed" happens and resets your cycle.
Mro
So I am not pregnant?
probably not... at this point you aren't even late
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: